# SDR 20001026SH005

- Difficulty date: September 20, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N7281M
- Make and model: Cessna 206H
- Aircraft serial: 20608048
- System (JASC): 2710 · Aileron Control System
- Part: Cable Guard
- Part number: 12601122
- Condition: Inadequate
- Location: Aileron Quadrant
- Part time: 3,121 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION OF THE AILERON INTERCONNECT CABLE QUADRANTS (RT AND LT) IAW CESSNA SB SB00-27-02, IT WAS DETERMINED THE REQUIRED RADIUS AROUND THE EDGE OF THE HOLE WHERE THE INTERCONNECT CABLE PASSES WAS NOT PRESENT.  SUBSEQUENT INSPECTION OF THE INTERCONNECT CABLE FOUND ONLY MINIMAL CHAFING WITH NO STRANDS BROKEN.  THE CABLE TENSIONS BEFORE REMOVAL WERE WITHIN LIMITS.  THE QUADRANTS WERE MODIFIED AND REINSTALLED PER THE INSTRUCTIONS.  (X)
